Loke Hung Yean

         

 

   Education

  • B.Sc. (Hons) National University of Singapore.
  • Ph.D.  Harvard University.
   Curriculum Vitae (Updated in May 2016)

 

    Useful Links

 

   Address

   Loke Hung Yean
   Department of Mathematics
   National University of Singapore
   Block S17
   10, Lower Kent Ridge Road
   Singapore 119076

   Republic of Singapore

   matlhy@nus.edu.sg

  (65) 6516-8009 (office)
  (65) 6779-5452 (fax)
  Office S17-06-03

 

 


MA3215 Three dimensional differential geometry (Semester 2, 2014/2015)

All information and materials are uploaded at Blog.nus andIVLE. You have to register with Blog.nus in order to access the blog.


MA2202S Algebra I (S version) (Semester 1, 2014/2015)

All information and materials are uploaded at Blog.nus andIVLE. You have to register with Blog.nus in order to access the blog.


Current interests


My papers

  1. Loke H Y, Ma J.-j. and G. Savin, Duality for spherical representations in exceptional theta correspondences. Preprint (2017). pdf arXiv:1705.07145
  2. Loke H Y and Ma J.-j, Local Theta Correspondences of Supercuspidal Representations. Preprint (2017), To appear in Annales Scientifiques de l’ENSarXiv:1512.01797
  3. Loke H Y, Ma J.-j. and G. Savin, Local theta correspondences between epipelagic supercuspidal representations. Math. Z. 283, no. 1 (2016) 169-196. pdf arXiv:1501.07069
  4. Loke H Y, Ma J.-j. and Tang U-L., Associated cycles of local theta lifts of unitary characters and unitary lowest weight modules. Israel Journal of Mathematics 201 (1), 1-24. arXiv:1207.6451
  5. Loke H Y and Ma J.-j., Invariants and $K$-spectrums of local theta lifts. Compositio Mathematica, volume 151, issue 01, (2014) 179-206. pdf arXiv:1302.1031
  6. Loke H Y and G. Savin, Rational forms of exceptional dual pairs. Journal of Algebra, 422 (2015), 683-696. pdf arXiv:1212.1957
  7. Loke H Y, Ma J.-j. and Tang U.-L., Transfers of K-types on local theta lifts of characters and unitary lowest weight modules. Israel Journal of Mathematics, 201, no. 1 (2014), 1-24. pdf arXiv:1207.6454
  8. Loke H Y and G. Savin, On the maximal primitive ideal corresponding to the model nilpotent orbit. International Mathematics Research Notices, 2012, no. 24 (2012): 5731-5743. pdf
  9. Loke H Y and G. Savin, Representations of the two-fold central extensions of $SL_2(Q_2)$. Pacific Journal of Mathematics, 247, no. 2 (2010), 435-454.arXiv:0902.1264
  10. Loke H Y and G. Savin, Modular forms on nonlinear double covers of algebraic groups. Transactions of the American Mathematical Society, 362 (2010), 4901-4920. pdf
  11. Loke H Y, $G_2(q)$ invariants of $SO_8(q)$. Journal of Algebra, 321 (2009), 1-17. Link
  12. Loke H Y and G. Savin, Dual pair correspondences for non-linear covers of orthogonal groups. Journal of Functional Analysis, 225 (2008), 184-199. pdf
  13. Loke H Y and G. Savin, The smallest representations of non-linear covers of odd orthogonal groups. American Journal of Mathematics, 130 (2008), 963-979. pdf
  14. Loke H Y and G. Savin, On minimal representations of Chevalley groups of type $D_n$, $E_n$ and $G_2$. Mathematische Annalen, 340 (2008), 195-208. pdf
  15. Loke H Y and G. Savin, On local lifts from $G_2(R)$ to $Sp_6(R)$ and $F_4(R)$. Israel Journal of Mathematics, 159, no. 1 (2007), 349-371. pdf
  16. Loke H Y and G. Savin, Rank and matrix coefficients for simply laced groups. Journal fur die Reine und Angewandte Mathematik, 599 (2006), 201-216.
  17. Loke H Y, Howe quotients of unitary characters and unitary lowest weight modules. Representation Theory, 10 (2006). (An appendix by Lee Soo Teck). pdf
  18. Loke H Y, Exceptional Lie algebras with $S_4$ structures over $Z$. International Mathematics Research Notices, 63 (2004), 3391-3408.
  19. Lee S T and Loke H Y, Degenerate principal series representations of $Sp(p,q)$. Israel Journal of Mathematics, 137 (2003), 355-379.
  20. Loke H Y, Quaternionic representations of exceptional Lie groups. Pacific Journal of Mathematics, 211, no. 2 (2003), 341-367.
  21. Lee S T and Loke H Y, Degenerate principal series representations of $U(p,q)$ and $Spin_0(p,q)$. Compositio Mathematica, 132, no. 3 (2002), 311-348. pdf
  22. Loke H Y, Trilinear forms of $gl_2$. Pacific Journal of Mathematics, 197, no. 1 (2001), 119-144. Link
  23. Loke H Y, Restrictions of quaternionic representations. Journal of Functional Analysis, 172, no. 2 (2000), 377-403.
  24. Loke H Y, Dual pairs correspondences of $E_{8,4}$ and $E_{7,4}$. Israel Journal of Mathematics, 113 (1999), 125-162.
  25. Loke H Y and Gan W T, Modular forms of level p on the exceptional tube domain. Journal of the Ramanujan Mathematical Society, 12, no. 2 (1997), 161-202.

Last Modified: 25 July 2017